Volume 7, issue 2 (2007)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Dieudonné modules and $p$–divisible groups associated with Morava $K$–theory of Eilenberg–Mac Lane spaces

Victor Buchstaber and Andrey Lazarev

Algebraic & Geometric Topology 7 (2007) 529–564
Bibliography
1 V Buchstaber, A Lazarev, The Gelfand transform in commutative algebra, Mosc. Math. J. 5 (2005) 311, 493 MR2200754
2 M Demazure, Lectures on $p$-divisible groups, Lecture Notes in Mathematics 302, Springer-Verlag (1986) MR883960
3 M Demazure, P Gabriel, Groupes algébriques. Tome I: Géométrie algébrique, généralités, groupes commutatifs, Masson & Cie, Éditeur, Paris (1970) MR0302656
4 P G Goerss, Hopf rings, Dieudonné modules, and $E_{*}\Omega^{2}S^{3}$, from: "Homotopy invariant algebraic structures (Baltimore, MD, 1998)", Contemp. Math. 239, Amer. Math. Soc. (1999) 115 MR1718079
5 D C Johnson, W S Wilson, The Brown-Peterson homology of elementary $p$-groups, Amer. J. Math. 107 (1985) 427 MR784291
6 S Mac Lane, Categories for the working mathematician, Graduate Texts in Mathematics 5, Springer (1971) MR0354798
7 Y I Manin, Theory of commutative formal groups over fields of finite characteristic, Uspehi Mat. Nauk 18 (1963) 3 MR0157972
8 R J Milgram, The $\mathrm{mod} 2$ spherical characteristic classes, Ann. of Math. $(2)$ 92 (1970) 238 MR0263100
9 S P Novikov, Methods of algebraic topology from the point of view of cobordism theory, Izv. Akad. Nauk SSSR Ser. Mat. 31 (1967) 855 MR0221509
10 F Oort, Newton polygons and formal groups: conjectures by Manin and Grothendieck, Ann. of Math. $(2)$ 152 (2000) 183 MR1792294
11 R S Pierce, Associative algebras, Graduate Texts in Mathematics 88, Springer (1982) MR674652
12 D Quillen, On the formal group laws of unoriented and complex cobordism theory, Bull. Amer. Math. Soc. 75 (1969) 1293 MR0253350
13 D C Ravenel, W S Wilson, The Hopf ring for complex cobordism, J. Pure Appl. Algebra 9 (1976/77) 241 MR0448337
14 D C Ravenel, W S Wilson, The Morava $K$-theories of Eilenberg-Mac Lane spaces and the Conner-Floyd conjecture, Amer. J. Math. 102 (1980) 691 MR584466
15 H Sadofsky, W S Wilson, Commutative Morava homology Hopf algebras, from: "Homotopy theory via algebraic geometry and group representations (Evanston, IL, 1997)", Contemp. Math. 220, Amer. Math. Soc. (1998) 367 MR1642903
16 S S Shatz, Group schemes, formal groups, and $p$-divisible groups, from: "Arithmetic geometry (Storrs, Conn., 1984)", Springer (1986) 29 MR861972
17 J T Tate, $p-divisible$ $groups.$, from: "Proc. Conf. Local Fields (Driebergen, 1966)", Springer (1967) 158 MR0231827